# SDR AALA20161214014

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 8,429 hours, 4,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT MARKER ON R1 DOOR IS BROKEN. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-16. OPERATIONAL CHECKED NORMAL.
